Normal view MARC view ISBD view

Journal of Mathematical Biology : Vol. 19 (1-3), 1984 [Bound Journal]

by Banks, H.T. (Ed).
Type: materialTypeLabelContinuing ResourceAnalytics: Show analyticsPublisher: Berlin Springer-Verlag 1984ISBN: 03036812.Subject(s): Mathematical biology
Tags from this library: No tags from this library for this title. Add tag(s)
Log in to add tags.
    average rating: 0.0 (0 votes)
Item type Location Call number Status Date due Barcode
Bound Journals Bound Journals Accessioned BAN (Browse shelf) Available J00064

There are no comments for this item.

Log in to your account to post a comment.

Implemented, Customized & Maintained by OpenLX Technologies Pvt. Ltd.